# SDR AALA960361

- Difficulty date: March 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N224AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49174
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb Beam
- Part number: 5936038501
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND INBOARD DOOR STOP AND ALONG DOOR SILL BEAM.  REMOVED CORROSION.  TREATED AND PAINTED REWORK AREA PER ESO 80559, DATED 3-5-96.  TST:  38,945:30 HRS.  CYCLES:  22,142.  (X)
